ติดตาม
Grady Wright
Grady Wright
Professor of Mathematics, Boise State University
ยืนยันอีเมลแล้วที่ boisestate.edu - หน้าแรก
ชื่อ
อ้างโดย
อ้างโดย
ปี
Stable computation of multiquadric interpolants for all values of the shape parameter
B Fornberg, G Wright
Computers & Mathematics with Applications 48 (5-6), 853-867, 2004
5212004
Scattered node compact finite difference-type formulas generated from radial basis functions
GB Wright, B Fornberg
Journal of Computational Physics 212 (1), 99-123, 2006
4052006
Radial basis function interpolation: numerical and analytical developments
G Wright
3042003
Observations on the behavior of radial basis function approximations near boundaries
B Fornberg, TA Driscoll, G Wright, R Charles
Computers & Mathematics with Applications 43 (3), 473-490, 2002
2832002
Some observations regarding interpolants in the limit of flat radial basis functions
B Fornberg, G Wright, E Larsson
Computers & mathematics with applications 47 (1), 37-55, 2004
2102004
A guide to RBF-generated finite differences for nonlinear transport: Shallow water simulations on a sphere
N Flyer, E Lehto, S Blaise, GB Wright, A St-Cyr
Journal of Computational Physics 231 (11), 4078-4095, 2012
2092012
A radial basis function (RBF)-finite difference (FD) method for diffusion and reaction–diffusion equations on surfaces
V Shankar, GB Wright, RM Kirby, AL Fogelson
Journal of scientific computing 63 (3), 745-768, 2015
1672015
A radial basis function method for the shallow water equations on a sphere
N Flyer, GB Wright
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2009
1532009
Transport schemes on a sphere using radial basis functions
N Flyer, GB Wright
Journal of Computational Physics 226 (1), 1059-1084, 2007
1362007
A high-order kernel method for diffusion and reaction-diffusion equations on surfaces
EJ Fuselier, GB Wright
Journal of Scientific Computing 56 (3), 535-565, 2013
1352013
Scattered data interpolation on embedded submanifolds with restricted positive definite kernels: Sobolev error estimates
E Fuselier, GB Wright
SIAM Journal on Numerical Analysis 50 (3), 1753-1776, 2012
1192012
Stable computations with flat radial basis functions using vector-valued rational approximations
GB Wright, B Fornberg
Journal of Computational Physics 331, 137-156, 2017
1012017
A new class of oscillatory radial basis functions
B Fornberg, E Larsson, G Wright
Computers & Mathematics with Applications 51 (8), 1209-1222, 2006
932006
A radial basis function (RBF) compact finite difference (FD) scheme for reaction-diffusion equations on surfaces
E Lehto, V Shankar, GB Wright
SIAM Journal on Scientific Computing 39 (5), A2129-A2151, 2017
902017
Radial basis function-generated finite differences: A mesh-free method for computational geosciences
N Flyer, GB Wright, B Fornberg
Handbook of geomathematics, 1-30, 2014
862014
Extension of Chebfun to periodic functions
GB Wright, M Javed, H Montanelli, LN Trefethen
SIAM Journal on Scientific Computing 37 (5), C554-C573, 2015
652015
Stability and error estimates for vector field interpolation and decomposition on the sphere with RBFs
EJ Fuselier, GB Wright
SIAM Journal on Numerical Analysis 47 (5), 3213-3239, 2009
652009
Computing with functions in spherical and polar geometries I. The sphere
A Townsend, H Wilber, GB Wright
SIAM Journal on Scientific Computing 38 (4), C403-C425, 2016
562016
A hybrid radial basis function–pseudospectral method for thermal convection in a 3‐D spherical shell
GB Wright, N Flyer, DA Yuen
Geochemistry, Geophysics, Geosystems 11 (7), 2010
502010
Mesh-free semi-Lagrangian methods for transport on a sphere using radial basis functions
V Shankar, GB Wright
Journal of Computational Physics 366, 170-190, 2018
462018
ระบบไม่สามารถดำเนินการได้ในขณะนี้ โปรดลองใหม่อีกครั้งในภายหลัง
บทความ 1–20